Journal Article

Charles S. Peirce Philosophy of Mathematics: Selected Writings of Charles S. Peirce. Matthew E. Moore, ed. Bloomington and Indianapolis: Indiana University Press, 2010. ISBN 978-0-253-35563-8 (hbk); 978-0-253-22265-7 (pbk). Pp. xli + 290

Thomas McLaughlin

in Philosophia Mathematica

Volume 20, issue 1, pages 122-128
Published in print February 2012 | ISSN: 0031-8019
Published online January 2012 | e-ISSN: 1744-6406 | DOI: https://dx.doi.org/10.1093/philmat/nkr044
Charles S. Peirce Philosophy of Mathematics: Selected Writings of Charles S. Peirce. Matthew E. Moore, ed. Bloomington and Indianapolis: Indiana University Press, 2010. ISBN 978-0-253-35563-8 (hbk); 978-0-253-22265-7 (pbk). Pp. xli + 290

More Like This

Show all results sharing these subjects:

  • Philosophy of Mathematics and Logic
  • Mathematics

GO

Show Summary Details

Journal Article.  3063 words. 

Subjects: Philosophy of Mathematics and Logic ; Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.